# SDR ASOA03287

- Difficulty date: July 4, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: MS2275941249
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4534 - DURING A GROUND INSPECTION IN ATL, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE PASSENGER DOOR EMERGENCY LIGHT. OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
